Ask Health Experts and Get Answers to Your Health Question ASAP
8,No known liver disease
8, no liver disease
8.No known liver disease
Thanks for the valuable info you had given.I've taken a close look at your question & the reply and come up with the following answer:
Normally,a small amount of Tylenol is expected to be metabolized into a harmful by-product called NAPQI (N-acetyl-p-benzoquinoneimine). When taken in excessive dose,too much of the toxic NAPQI is made and it damages the main cells of the liver.Adults should not take more than 1 gram (1000 mg) of tylenol (acetaminophen) per dose or 4 grams (4000 mg) per day. & that too for short duration only.
Taking more than the recommended amount can cause liver damage, ranging from abnormalities in liver function blood tests, to acute liver failure.
So botXXXXX XXXXXne is as you do not have history of any liver disease now,yes,you can take low dose of tylenlol (690mg) per day for long term but you need to get check your liver function at regular intervals say every 3 months.
Hope this helped
Please remember to rate my service once you have all the information you need. If you have any other questions,please ask me - I'll be happy to respond.
Kind Regards- Dr. Charles